Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some functions with a unique invariant mean


Author: Michel Talagrand
Journal: Proc. Amer. Math. Soc. 82 (1981), 253-256
MSC: Primary 28C10; Secondary 22A10, 22C05, 43A07
DOI: https://doi.org/10.1090/S0002-9939-1981-0609661-3
MathSciNet review: 609661
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a large class of groups, we construct a function which has a unique invariant mean, but which is not Riemann-measurable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28C10, 22A10, 22C05, 43A07

Retrieve articles in all journals with MSC: 28C10, 22A10, 22C05, 43A07


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0609661-3
Keywords: Unique invariant mean, Riemann-measurable
Article copyright: © Copyright 1981 American Mathematical Society